# SDR VNAA2019032111102

- Difficulty date: March 21, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 33,770 hours, 33,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTED SIGN AT FLIGHT ATT SEAT WILL NOT ILLUMINATE. REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD. IAW CRJ 700 AMM 33-51-17-000-802/400-802
